MAUDE Adverse Event Report: COSTA MESA MFG DC HT70 PLUS VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC HT70 PLUS VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70 PLUS
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/19/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ht70 ventilator screen froze during power on self test ( post).There was no patient involvement reported.Covidien was not authorized to service the device.A third party service center addressed the issue by replacing the single-board computer (sbc) board was replaced.The ventilator was reported to be running normally.

Brand Name
HT70 PLUS VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6608531
Report Number2023050-2017-05379
Device Sequence Number11050007
Product Code CBK
UDI-Device Identifier10884521542228
UDI-Public10884521542228
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70 PLUS
Device Catalogue NumberHT70PM-SY-EU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2017
Initial Report FDA Received Date06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1